Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
*lola*

Spots At End Of Accutane Course

Recommended Posts

Hello,

I was just wondering if anybody on here has had a similar experience/advice for me!?

so I have just finished about a week ago a 6 month accutane course. It has worked wonders for me and has literally changed my life and skin! and i was lucky to have it start working for me almost straight away! even after the first month i was seeing a massive difference!

I also didn't even really get bad side effects whilst on it, I have had dry lips but even my skin didn't dry out like i have heard it can.

So over all it has been a very good experience!

anyway.....here is where I am concerned....

I would say around my last month of accutane i started it get some tiny little red spots just in one little patch on my skin on my chin area. when one would go away another one would pop up just in this area? i also started getting the odd teeny one around my nose area as well. More have popped up now since stopping but are going away. They are nothing bad, you can't notice them much, and they are almost not like proper spots!? they arent comedones, they dont come to head or anything, they are just these little red things?!

Now, they aren't really bothering me at the moment, as after having terrible skin for so many years a couple of little red almost un-noticable spots doesn't really make me not want to leave the house.........BUT i am worried that my acne might come back!? it terrifies me actually! :-s

I have been so happy since my skin has been nice and clear, and my doctor thought that i shouldnt get it back again because of how well i responded to the treatment, but i am scared!

If anybody has any experience of this and could help me out that would be great!

Share this post


Link to post
Share on other sites

It's not unusual to continue having small breakouts towards the end of a course or shortly thereafter. A lot of times the dermatologist will prescribe a topical retinoid for a few months after the isotretinoin treatment to keep these at bay until the isotretinoin fully kicks in. You might want to ask your doctor about that, but only time will tell if the acne comes back more aggressively. Almost always, it will never return to the severity it was at before treatment.

Share this post


Link to post
Share on other sites

Thanks for the advice, yeah to be honest i don't mind if i do get little spots here and there (i'm not that vain! hehe) as long as it doesn't become full blown acne again! but I guess for now i guess i will have to wait and see! fingers crossed!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×